MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-C1

Hamilton Medical AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that a hamilton-c1 (product no.161001, s/n: (b)(6), sw 3.0.3) experienced technical fault (tf) tf785003 (pm channel observation failed).Log review identified repeated occurrences of tf785003 together with tf444004 (voltage out of tolerance), tf446029 (ambient failure detected), and tf485001 (ambient failure detected).No patient involvement, harm, or medical intervention was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference: (b)(4); hamilton medical ags conclusion: it was reported that a hamilton-c1 (product no.161001, s/n: (b)(6), sw 3.0.3) experienced technical fault (tf) tf785003 (pm channel observation failed).Investigation showed that no technical faults or technical events were recorded on the reported event date, 25-sep-2025.Review of the available logs identified repeated occurrences of tf785003 and tf444004 (voltage out of tolerance) on other dates.The investigation identified a voltage out-of-tolerance condition associated with the driver board as the most probable cause of the recorded technical faults.No patient involvement, harm, or medical intervention was reported.As correction, the driver board was replaced, and all applicable tests were completed successfully.Based on the investigation results, hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50895478
Report Number3001421318-2026-00600
Device Sequence Number20309274
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)201015(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown